| Model Number |
430006-52 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
Event or Problem Description
It was reported that during a da vinci-assisted simple extraperitoneal prostatectomy surgical procedure, the customer reported an issue with the system and the single port (sp) needle driver instrument was noted to be moving in a direction opposite than intended.The customer replaced it for another instrument and it seemed to have fixed the issue.The similar issue occurred in the following case, and the site had to replace the instrument twice to get it to return to normal.The technical support engineer (tse) attempted to review the logs but onsite was not available.The tse then recommended reseating the scope to try and resolve the issue.The procedure was completing as planned with no reported injury.